# SDR TWRA97133

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012111
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND LEFT OVERWING EVAC LIGHT INOP (3RD LIGHT).  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK OK PER MM 33-51-00.  (M)
